# SDR AALA20041042

- Difficulty date: October 8, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29985103
- Condition: Discharged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - AFT GALLEY DOOR SLIDE PRESSURE OUT OF LIMITS.  REPLACED SLIDE AT AFT GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
